# SDR SWAA2022040775257

- Difficulty date: November 10, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36679
- Aircraft time: 27,629 hours, 16,675 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BETWEEN STA 727D AND 727E BL 0 WL 148.8 TOP SIDE OF ANTENA IN CARGO BILGE IS COROODED AS MARKED / REMOVED CORROSION IN AFT CARGO BAY BETWEEN STA 727D AND 727E BLO TOP SIDE OF VHF ANTENNA DOUBLER IAW SRM 51-10-02-0G-0. VERIFIED MATERIAL LOSS; NO ALLOWABLE LIMITS IN THE SRM. INSTALLED NEW ANTENNA DOUBLER IAW SRM 51-40-02-0G-0 AND BOEING DRAWING 143A3280 REV - . INSTALLED VHF ANTENNA IAW AMM 23-12-11-400-802 AND AMM 23-12-00-730-801. BOND CHECK AND OPS CHECK GOOD. A66200; A98645; WN0494.
